# SDR AALA202406030664

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N342SX
- Make and model: Boeing 737823
- Aircraft serial: 67991
- Aircraft time: 3,495 hours, 1,315 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: COWL VALVE FAILURE ON BOTH ENGINES AT CRUISE WHEN ATTEMPTING TO USE ENG ANTI-ICE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED ANTI ICE GROUND TEST FOR BOTH ENGINES PER AMM 30-21-11-400-801, NO FAULTS NOTED, NO HISTORY, GOOD FOR RETURN TO SERVICE.
